# SDR ASAA2023081744841

- Difficulty date: August 17, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 46,561 hours, 16,589 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK INDICATION 1/2" IN LENGTH AT STAB. STATION 101.90. LOCATED 19.50" FROM FRONT SPAR. AS MARKED. GROUNDED - YES. REPAIRED L/H HORIZONTAL STABILIZER LOWER SKIN CRACK BY INSTALLING DOUBLER IAW B737-NG SRM 55-10-01-2R-11. P/N: 2024-T3 .100" X 48 = 144". PO: 1028431.1 P/N: 2024-T3 .071" X 48" X 144" PO: 1051295.2.THIS IS A CATAGORY B REPAIR WITH INSPECTIONS REQUIRED AT INTERVALS OF 9,000 FLIGHT CYCLES WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES IAW B737 800 SRM 55-10-01-2R-11 PARA 5 TABLE 204.
